My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Canesten pessary coming out?

3 replies

ChloeR12 · 18/12/2020 12:49

I had a yeast infection. Got the canesten combo. (Pessary and cream) inserted the pessary 2 nights ago. I'm having it all leak out. Just chalky discharge. The itching etc is slightly going - but yesterday morning up until now I've had loads of chalky discharge coming out? Is this normal? And how long will this last? It's doing my head in!😫

OP posts:
Report
ramblingsonthego · 18/12/2020 12:52

Totally normal. Normally lasts a couple of days.

Report
AddictedToCrisps · 20/12/2020 18:19

Yes this is completely normal. I found the chalky discharge from the pessary actually helped to soothe the external itch too. As long as you followed the directions when inserting it, you should start to feel relief very soon.

Report
StanfordPines · 20/12/2020 18:20

Completely normal. It dissolves and works its way out over a few days.

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.